# SDR 00FDEA00713

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 38,830 hours, 16,201 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nr 1 Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT IN POSITION DET NR 2 SWITCH TO POSITION DETECT NR 1 GEAR STILL WOULD NOT RETRACT.  ECAM SHOW GEAR RETRACTION FAULT.
